# SDR AALA202201289423

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A300*
- Aircraft serial: 5763
- Aircraft time: 26,543 hours, 10,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED BATTERY/EMERGENCY POWER SUPPLY UNIT (11WL) EXIT LEFT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM: 33-51-38.
